Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 22, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Apr 20, 2009, 8:48 AM CDT for Lawrence County, Illinois. It took effect at Apr 20, 2009, 11:32 AM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2009, 8:48 AM CDT (13:48 UTC)
- In effect from
- Apr 20, 2009, 11:32 AM CDT
- Expired
- Apr 23, 2009, 4:03 PM CDT
- In force
- 3 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 13:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 31.38 ft at Apr 21, 2009, 10:00 PM CDT.
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 201348
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
848 AM CDT MON APR 20 2009
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC101-210348-
/O.NEW.KILX.FL.W.0022.090420T1632Z-090424T1700Z/
/LAWI2.1.ER.090420T1632Z.090422T0600Z.090424T1100Z.NO/
848 AM CDT MON APR 20 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 AM MONDAY THE STAGE WAS 29.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 32.0 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
EMBARRAS RIVER
LAWRENCEVILLE 30 29.5 MON 8 AM 31.5 31.9 31.5
$$
BARNES7 follow-up statements
000
WGUS83 KILX 210246
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
945 PM CDT MON APR 20 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-211645-
/O.CON.KILX.FL.W.0022.000000T0000Z-090424T1700Z/
/LAWI2.1.ER.090420T1837Z.090422T0000Z.090424T1100Z.NO/
945 PM CDT MON APR 20 2009
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 910 PM MONDAY THE STAGE WAS 30.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.9 FEET BY
EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
FRIDAY MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
EMBARRAS RIVER
LAWRENCEVILLE 30 30.7 MON 9 PM 31.5 31.9 31.5
$$000
WGUS83 KILX 211516
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1016 AM CDT TUE APR 21 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-220516-
/O.CON.KILX.FL.W.0022.000000T0000Z-090424T1700Z/
/LAWI2.1.ER.090420T1837Z.090422T0600Z.090424T1100Z.NO/
1016 AM CDT TUE APR 21 2009
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 945 AM TUESDAY THE STAGE WAS 31.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.5 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY
MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
EMBARRAS RIVER
LAWRENCEVILLE 30 31.3 TUE 10 AM 31.5 31.3 29.9
$$000
WGUS83 KILX 220205
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
905 PM CDT TUE APR 21 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-221605-
/O.CON.KILX.FL.W.0022.000000T0000Z-090424T1700Z/
/LAWI2.1.ER.090420T1837Z.090422T0600Z.090424T1100Z.NO/
905 PM CDT TUE APR 21 2009
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 PM TUESDAY THE STAGE WAS 31.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.5 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY
MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
EMBARRAS RIVER
LAWRENCEVILLE 30 31.4 TUE 9 PM 31.5 31.3 29.9
$$000
WGUS83 KILX 221619
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1119 AM CDT WED APR 22 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
ILLINOIS RIVER AT HENRY AFFECTING MARSHALL AND PUTNAM COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
ILLINOIS RIVER NEAR PEORIA AFFECTING PEORIA...TAZEWELL AND
WOODFORD COUNTIES
ILLINOIS RIVER AT HAVANA AFFECTING FULTON AND MASON COUNTIES
ILLINOIS RIVER AT BEARDSTOWN AFFECTING BROWN...CASS...MORGAN AND
SCHUYLER COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC123-155-230619-
/O.EXT.KILX.FL.W.0023.000000T0000Z-090424T1800Z/
/HNYI2.1.ER.090422T1800Z.090423T0600Z.090424T1200Z.NO/
1119 AM CDT WED APR 22 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HENRY.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 1030 AM WEDNESDAY THE STAGE WAS 22.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 23.1 FEET BY EARLY TOMORROW MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 23.0 FEET...WATER BEGINS TO AFFECT THE MARINA IN HENRY
ALONG WITH MINOR FLOODING OF LAND ADJACENT TO THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
ILLINOIS RIVER
HENRY 23 22.9 WED 10 AM 23.1 23.0 22.7
$$
ILC143-179-203-230618-
/O.CON.KILX.FL.W.0012.000000T0000Z-000000T0000Z/
/PIAI2.2.ER.090309T0230Z.090314T1830Z.000000T0000Z.NR/
1119 AM CDT WED APR 22 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER NEAR PEORIA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1030 AM WEDNESDAY THE STAGE WAS 19.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 19.5 FEET
BY TOMORROW MORNING.
* IMPACT...AT 18.0 FEET...SOME FLOODING BEGINS TO BOTTOMLAND NOT
PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
ILLINOIS RIVER
PEORIA 18 19.6 WED 10 AM 19.5 19.5 19.4
$$
ILC057-125-230618-
/O.CON.KILX.FL.W.0006.000000T0000Z-000000T0000Z/
/HAVI2.3.ER.090214T0700Z.090317T0130Z.000000T0000Z.NO/
1119 AM CDT WED APR 22 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HAVANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1030 AM WEDNESDAY THE STAGE WAS 19.3 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 19.3 FEET
BY TOMORROW MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
ILLINOIS RIVER
HAVANA 14 19.3 WED 10 AM 19.3 19.2 19.1
$$
ILC009-017-137-169-230618-
/O.CON.KILX.FL.W.0007.000000T0000Z-000000T0000Z/
/BEAI2.2.ER.090214T0315Z.090318T1245Z.000000T0000Z.NO/
1119 AM CDT WED APR 22 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT BEARDSTOWN.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1045 AM WEDNESDAY THE STAGE WAS 20.9 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.9 FEET BY THIS
AFTERNOON. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
ILLINOIS RIVER
BEARDSTOWN 14 20.9 WED 11 AM 20.9 20.9 20.9
$$000
WGUS83 KILX 230150
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
850 PM CDT WED APR 22 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY.
.THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
&&
ILC101-231550-
/O.CON.KILX.FL.W.0022.000000T0000Z-090424T0400Z/
/LAWI2.1.ER.090420T1837Z.090422T0645Z.090423T2200Z.NO/
850 PM CDT WED APR 22 2009
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 750 PM WEDNESDAY THE STAGE WAS 31.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30 FEET.
* FORECAST...THE RIVER WILL REMAIN STEADY OVERNIGHT...THEN
FALL BELOW FLOOD STAGE BY THURSDAY EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
EMBARRAS RIVER
LAWRENCEVILLE 30 31.0 WED 8 PM 30.9 28.6 26.3
$$
GEELHART000
WGUS83 KILX 231521
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1021 AM CDT THU APR 23 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-240000-
/O.EXT.KILX.FL.W.0022.000000T0000Z-090424T0000Z/
/LAWI2.1.ER.090420T1837Z.090422T0645Z.090423T1800Z.NO/
1021 AM CDT THU APR 23 2009
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1015 AM THURSDAY THE STAGE WAS 30.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 30.3 THU 10 AM 28.1 26.7 25.1
$$000
WGUS83 KILX 232103
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
403 PM CDT THU APR 23 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE
EXPECTED TO SLOWLY FALL.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC101-232133-
/O.CAN.KILX.FL.W.0022.000000T0000Z-090424T0000Z/
/LAWI2.1.ER.090420T1837Z.090422T0645Z.090423T1855Z.NO/
403 PM CDT THU APR 23 2009
THE FLOOD WARNING IS CANCELLED FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* AT 345 PM THURSDAY THE STAGE WAS 29.8 FEET.
* FELL BELOW FLOOD STAGE AT 155 PM THURSDAY.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 28.1 FEET BY TOMORROW
MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 29.8 THU 4 PM 28.1 26.7
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 20, 6:17 AM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Apr 20, 6:17 AM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 617 AM CDT MON APR 20 2009 .DISCUSSION... ISSUED 330 AM CDT MON APR 20 2009 00Z SHORT RANGE MODELS ARE IN GOOD AGREEMENT NEXT FEW DAYS AS STRONG UPPER LEVEL LOW SETTLES INTO LOWER MI BY TUE BRINGS GOOD CHANCES OF SHOWERS TO CENTRAL/EASTERN IL ALONG WITH COOLER TEMPERATURES. MEDIUM RANGE MODELS STILL BRING STRONG UPPER LEVEL RIDGE OVER THE PACIFIC STATES EASTWARD INTO THE EASTERN STATES LATE THIS WEEK BRINGING A NICE WARMUP TO IL WED THRU FRI. EXTENDED MODELS LIKE 00Z ECMWF AND GFS NOW HAVE TRENDED BACK NORTH WITH FRONTAL BOUNDARY THIS WEEKEND KEEPING IT NORTH OF CENTRAL IL THROUGH SUNDAY ALONG WITH BEST CHANCES OF CONVECTION. SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT. 08Z/3 AM SURFACE MAP SHOWS 999 MB LOW PRESSURE DEEPENING OVER CENTRAL INDIANA NEAR INDIANAPOLIS WITH ITS COLD FRONT SE OF IL. A NEGATIVE TILTED UPPER LEVEL TROF FROM MANITOBA INTO IL/IN IS KEEPING A FEW SHOWERS FROM BLOOMINGTON TO OLNEY E/NE. CLEARING OF LOW CLOUDS HAS WORKED EAST INTO WESTCENTRAL IL FROM GALESBURG TO ST LOUIS WITH 1022 MB HIGH PRESSURE IN THE HIGH PLAINS. BREEZY NW WINDS OF 10 TO 20 MPH AND GUSTS OF 20 TO 28 MPH HAS USHERED IN COOLER AIR WITH TEMPS RANGING FROM THE MID 40S NW OF THE IL RIVER TO NEAR 55F ALONG THE WABASH RIVER IN SE IL. INCREASED NW WINDS GUSTS TO 30 TO 40 MPH THIS AFTERNOON DUE TO TIGHT PRESSURE GRADIENT WITH DEEPENING LOW PRESSURE NE OF CENTRAL IL. STRONG SHORT WAVE IN SW MN TO MOVE QUICKLY SE INTO CENTRAL IL BY 18Z/1 PM AND FORM A CUTOFF UPPER LEVEL LOW OVER NORTHERN IL THIS AFTERNOON WHILE SURFACE LOW DEEPENS TO 996 MB NORTHWARD INTO LOWER MI. STEEP LAPSE RATES WITH UNSEASONABLY COLD 500 MB TEMPS OF MINUS 26 TO 30C TO PRODUCE GOOD CHANCE OF SHOWERS AND POSSIBLE TSTMS THIS AFTERNOON OVER CENTRAL/SE IL. SPC CONTINUES A 5% RISK OF ISOLATED HAIL AND GUSTY WINDS WITH LOW TOP THUNDERSTORMS THIS AFTERNOON SE OF THE IL RIVER. HIGHS TODAY IN THE MID 50S NE AREAS AND UPPER 50S TO NEAR 60F SW AREAS WHERE MORE SUNSHINE POSSIBLE THIS MORNING BEFORE CLOUDING BACK UP THIS AFTERNOON. STRONG UPPER LEVEL LOW DEEPENS TO 528 DM OVER LOW MI TONIGHT WHILE PIVOTING MORE UPPER LEVEL SHORT WAVES/ENERGY SOUTHWARD INTO CENTRAL IL OVERNIGHT AND KEEPING GOOD CHANCE OF SHOWERS ESPECIALLY NE AREAS OVERNIGHT. STRONG UPPER LEVEL LOW STAYS OVER NE LOWER MI TUE KEEPING LINGERING CHANCES OF SHOWERS OVER CENTRAL AND ESPECIALLY EASTERN IL. LOWS TONIGHT IN THE UPPER 30S TO NEAR 40F. HIGHS TUE RANGE FROM UPPER 40S TO NEAR 50F NE AREAS WHERE MORE SHOWERS AROUND TO THE MID 50S SW AREAS. MODELS APPEARS TO CLEAR LOW CLOUDS FROM WEST TO EAST DURING TUE NIGHT AS WEAK HIGH PRESSURE RIDGE SHIFTS EAST TOWARD THE MS VALLEY. WINDS ALSO BECOME LIGHT. THIS WILL SET THE STAGE FOR PATCHY FROST OVERNIGHT TUE NIGHT OVER CENTRAL IL WITH LOWS IN THE MID 30S. THIS HIGH PRESSURE RIDGE SETTLES INTO IL WED PROVIDING AMPLE SUNSHINE AND TEMPS WARMING BACK TO NORMAL WITH HIGHS IN THE LOW TO MID 60S. LONG TERM...THURSDAY THROUGH SUNDAY. NICE WARMUP STILL IN STORE FROM THU THROUGH SUNDAY AS STRONG UPPER LEVEL RIDGE OVER THE PACIFIC STATES SETTLES INTO THE EASTERN STATES LATE THIS WEEK. HIGHS IN THE 70S THU AND AROUND 80F FRI AND INTO THIS WEEKEND. THIS WOULD BE THE FIRST DAY THIS SPRING TO SEE 80F. 00Z ECMWF AND GFS MODELS HAVE TRENDED FURTHER NORTH WITH FRONTAL BOUNDARY THIS WEEKEND KEEPING CENTRAL IL DRY AND WARM. HUETTL && .AVIATION... ISSUED 617 AM CDT MON APR 20 2009 LOW CLDS ON THE BACK EDGE OF THE DEPARTING INDIANA LOW ARE CLRG EWD THIS MORN...AND PIA/SPI WL CLR SHORTLY AFT 12Z. DEC/BMI WL FOLLOW BY 14Z...BUT PROGRESS WL BE SLOWER TWD CMI...WHERE DEEPER MOISTURE CONTS TO FLOW SEWD FM NCNTL IL. CMI MAY SEE AN HR OR SO OF SCT LOW CLDS...BUT ANOTHER BATCH OF STRATOCU IS EXPECTED TO DVLP/ADVECT INTO CNTL IL TWD 18Z. TIGHT SFC PRES GRADIENT WILL ALLOW NWLY WNDS IN THE 15-25 KT SUSTAINED RANGE WITH HIGHER GUSTS. STG UPR WV NOW MOVG INTO NRN IA WL COME INTO IL THIS AFTN...WITH 500MB TEMPS -28C TO -30C. THIS WL CAUSE SUFFICIENT DEEP LAYER INSTABILILTY FOR THE FORMATION OF TSTMS DURG PEAK HTG. CVG WL WARRANT VCTS IN THE TAFS...BUT CHCS AT ANY ONE LOCATION PRECLUDE A TEMPO GROUP THIS FAR IN ADVANCE. CONVECTION SHOULD DIE OUT AROUND 00Z TUE...BUT MODEL RH FIELDS SUGGEST THAT STRATOCU WL LINGER OVERNIGHT. WL KEEP CIGS AFT 00Z TUE ABV 3K FT AT SPI/DEC...WITH MVFR LOOKING LKLY FOR PIA/BMI/CMI. 04 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 20, 6:00 AM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 600 AM CDT MON APR 20 2009 ILZ029>031-036-037-040-041-047-049-050-211100- CASS-FULTON-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-TAZEWELL- WOODFORD- 600 AM CDT MON APR 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON. ALTHOUGH NO ORGANIZED SEVERE WEATHER IS EXPECTED...SOME OF THE STRONGER STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. WITH THE RECENT RAINFALL...THE ILLINOIS RIVER IS BACK ON THE RISE AGAIN AND WILL REMAIN IN FLOOD THROUGH THIS WEEK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AREAS OF FROST WILL BE POSSIBLE WEDNESDAY MORNING AS LOW TEMPERATURES DIP INTO THE MIDDLE 30S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ063-066>068-071>073-211100- CLARK-CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 600 AM CDT MON APR 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON. ALTHOUGH NO ORGANIZED SEVERE WEATHER IS EXPECTED...SOME OF THE STRONGER STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. THE RECENT RAINFALL HAS CAUSED AREA RIVERS TO RISE ONCE AGAIN... WITH MOST LOCATIONS ALONG THE WABASH AND LITTLE WABASH RIVERS IN FLOOD. SIGNIFICANT IN-BANK RISES ARE ALSO LIKELY ON OTHER RIVERS AND STREAMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ027-028-038-042>046-048-051>057-061-062-211100- CHAMPAIGN-CHRISTIAN-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-KNOX- LOGAN-MACON-MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-STARK- VERMILION- 600 AM CDT MON APR 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON. ALTHOUGH NO ORGANIZED SEVERE WEATHER IS EXPECTED...SOME OF THE STRONGER STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AREAS OF FROST WILL BE POSSIBLE WEDNESDAY MORNING AS LOW TEMPERATURES DIP INTO THE MIDDLE 30S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 9:27 PM CDT | River Flood Warning | ILX | Clay, Richland | 5 days |
| Apr 20, 8:19 AM CDT | River Flood Warning | ILX | Fulton, Knox | 37 hr |
| Apr 20, 11:18 AM CDT | River Flood Warning | ILX | Marshall, Putnam | 3 days |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.